# SDR CA061018006

- Difficulty date: October 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aronca LSA7AC
- Aircraft time: 2,453 hours
- Engine: Cont A658
- Propeller: Snsnch 72CK
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 2,452 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKING AT REINFORCING PLATES.  PREVIOUS DAMAGE AT TIP. HAD PREVIOUS REPAIR. REPLACED BOTH FRONT AND REAR SPARS. (TC NR 20061018006)
